journal6 ›› 2010, Vol. 31 ›› Issue (5): 22-25.

• Mathematics • Previous Articles     Next Articles

Properties of the Charactristics of Hamilton-Jacobi Equations II


  1. (Department of Mathematics and Physics,North China Electric Power University,Beijing 102206,China)
  • Online:2010-09-25 Published:2012-04-12
  • About author:ZHAO Yin-chuan (1977-),male,was born in Shaoxing City,Zhejiang Province,instructor of Department of Mathematics and Physics,North China Electric Power University;research area is nonlinear partial equation.
  • Supported by:

    National Natural Foundation of China (10926067;70901025)

Abstract: Properties of the characteristics of  the Hamilton-Jacobi (HJ) equations of multi-dimensional space variables with convex Hamiltonians are studied.It is  proved that  there are only two kinds of characteristics:one never touches the singularity point,and  the other  touches the singularity point in a finite time.

Key words: Hamilton-Jacobi equation, characteristics, non-degenerate (degenerate) minimizing point, Hopf-Lax formula

WeChat e-book chaoxing Mobile QQ